| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer and identified the failure mode as defective tubing and electrodes.The fse replaced the tubing and sodium, potassium and chloride electrodes to resolve the issue.Due to multiple hardware interventions performed, a definite component could not be identified as the sole contributor to this event, however there is sufficient evidence to suggest a hardware malfunction was the cause of this event.Section a2, a4 and a5: information not provided by customer.The beckman coulter internal identifier is case: (b)(4).
Event or Problem Description
The customer questioned anion gap (agap) on patient results generated on their au680 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.